# SDR A6WA200740005

- Difficulty date: December 30, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5382
- Condition: Unknown
- Location: Inbd Rt Wing
- Part time: 11,052 hours, 9,796 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT SPOILER CONFIG WARNING AND AURAL WHEN APPLICATION OF POWER UNTIL THRUST LEVERS MOVED BACK TO IDLE, THE RT FLIGHT SPOILER TURNED WHITE ON SYSTEM PAGE.  REMOVED AND REPLACED RT INBOARD FLIGHT SPOILER PCU PER AMM.  OPS CHECK GOOD.  (M)
